# SDR DALA2021112407216

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,317 hours, 14,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHT TEST REF B767 AMM 33-51 OPS CHK NORMAL. (2024278)
